# SDR DALA14029473264

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 46,559 hours, 21,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT TEST SHOWS EPSU BATTERY FWD L AND EPSU INT LOAD EMERGECY R. MAINTENANCE REPLACED L FWD BATTERY AND RT EMERGENCY EXIT EPSU AND BATTERY.  FUNCTIONAL CHECKED NORMAL.
